# SDR SWAA2020042243862

- Difficulty date: April 22, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 49,498 hours, 29,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LH AFT CABIN EMERGENCY LIGHT'S OUT AND L-2 EXTERNAL EMERGENCY LIGHT OUT. / REMOVED & INSTALLED SERVICEABLE PACK CHARGER ASSY M1673. OPS CK GOOD PER MT 33-51-06
